# SDR MASA2011120864171

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,506 hours, 23,758 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,506 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT FS 202.75 BL 23.71, CRACKED PARKING BRAKE SURROUNDING STRUCTURE.  DURING GVI OF FS 202 IN HEAVY CHECK INSPECTION.  PERMANENT REPAIR WILL BE ACOMPLISHED ON RO CRJ-53-2542.
